Compositio Mathematica Journal Impact Factor & Information

Publisher: London Mathematical Society, Foundation Compositio Mathematica

Journal description

The aim of Compositio Mathematica is to publish first class mathematical research papers. By tradition the journal focuses on papers in the main stream of pure mathematics. This includes the fields of algebra number theory topology algebraic and analytic geometry and (geometric) analysis. Papers on other topics are welcome if they are of interest to more than specialists alone. All contributions are required to meet high standards of quality and originality and are carefully screened by experts in the field.

Current impact factor: 1.04

Impact Factor Rankings

2015 Impact Factor Available summer 2015
2013 / 2014 Impact Factor 1.043
2012 Impact Factor 1.024
2011 Impact Factor 1.187
2010 Impact Factor 0.941
2009 Impact Factor 1.246
2008 Impact Factor 0.993
2007 Impact Factor 0.882
2006 Impact Factor 0.675
2005 Impact Factor 0.758
2004 Impact Factor 0.906
2003 Impact Factor 0.662
2002 Impact Factor 0.601
2001 Impact Factor 0.447
2000 Impact Factor 0.6
1999 Impact Factor 0.639
1998 Impact Factor 0.676
1997 Impact Factor 0.463
1996 Impact Factor 0.523
1995 Impact Factor 0.47
1994 Impact Factor 0.478
1993 Impact Factor 0.463
1992 Impact Factor 0.354

Impact factor over time

Impact factor

Additional details

5-year impact 1.24
Cited half-life 0.00
Immediacy index 0.09
Eigenfactor 0.01
Article influence 2.12
Website Compositio Mathematica website
Other titles Compositio mathematica
ISSN 0010-437X
OCLC 1564581
Material type Periodical, Internet resource
Document type Journal / Magazine / Newspaper, Internet Resource

Publisher details

Foundation Compositio Mathematica

  • Pre-print
    • Author can archive a pre-print version
  • Post-print
    • Author can archive a post-print version
  • Conditions
    • On author's personal website, institutional website or electronic archive (including open access repository and arXiv)
    • Publisher's version/PDF cannot be used
    • Must update with publisher copyright and source must be acknowledged upon publication
    • Must link to publisher version with DOI
    • Statement regarding difference between pre-print and published version
  • Classification
    ​ green

Publications in this journal

  • Compositio Mathematica 01/2015; DOI:10.1112/S0010437X14007957
  • [Show abstract] [Hide abstract]
    ABSTRACT: We show that arithmetic local constants attached by Mazur and Rubin to pairs of self-dual Galois representations which are congruent modulo a prime number \$p>2\$ are compatible with the usual local constants at all primes not dividing \$p\$ and in two special cases also at primes dividing \$p\$. We deduce new cases of the \$p\$-parity conjecture for Selmer groups of abelian varieties with real multiplication (Theorem 4.14) and elliptic curves (Theorem 5.10).
    Compositio Mathematica 01/2015; DOI:10.1112/S0010437X14008069
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: We prove that the group of normalized cohomological invariants of degree 3 modulo the subgroup of semidecomposable invariants of a semisimple split linear algebraic group G is isomorphic to the torsion part of the Chow group of codimension 2 cycles of the respective versal G-flag. In particular, if G is simple, we show that this factor group is isomorphic to the group of indecomposable invariants of G. As an application, we construct nontrivial cohomological classes for indecomposable central simple algebras.
    Compositio Mathematica 11/2014; DOI:10.1112/S0010437X14008057
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: We study the minimal length elements in extended affine Weyl group of the general linear group GL n and show that these elements are quite "special", which extends a result of Geck and Pfeiffer [GP1] on finite Weyl groups. The special property of minimal length elements is a key ingredient in the study of affine Deligne-Lusztig varieties [GH] and [H3] and also useful in the study of affine Hecke algebras.
    Compositio Mathematica 11/2014; 150(11). DOI:10.1112/S0010437X14007349
  • Compositio Mathematica 09/2014; 150(09):1482-1484. DOI:10.1112/S0010437X14007489
  • Compositio Mathematica 09/2014; 150(09):1579-1606. DOI:10.1112/S0010437X1400726X
  • Compositio Mathematica 07/2014; 150(7). DOI:10.1112/S0010437X13007835
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: We introduce support varieties for rational representations of a linear algebraic group $G$ of exponential type over an algebraically closed field $k$ of characteristic $p > 0$. These varieties are closed subspaces of the space $V(G)$ of all 1-parameter subgroups of $G$. The functor $M \mapsto V(G)_M$ satisfies many of the standard properties of support varieties satisfied by finite groups and other finite group schemes. Furthermore, there is a close relationship between $V(G)_M$ and the family of support varieties $V_r(G)_M$ obtained by restricting the $G$ action to Frobenius kernels $G_{(r)} \subset G$. These support varieties seem particularly appropriate for the investigation of infinite dimensional rational $G$-modules.
    Compositio Mathematica 06/2014; DOI:10.1112/S0010437X14007726
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: We formulate a conjecture which generalizes Darmon's "refined class number formula". We discuss relations between our conjecture and the equivariant leading term conjecture of Burns. As an application, we give another proof of the "except 2-part" of Darmon's conjecture, which was first proved by Mazur and Rubin.
    Compositio Mathematica 06/2014; 150(11). DOI:10.1112/S0010437X14007416
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let k be a field and V the affine threefold in A(k)(4) defined by x(m)y = F(x, z,t), m >= 2. In this paper, we show that V congruent to A(k)(3), if and only if f(z, t) := F(0, z, t) is a coordinate of k[z, t]. In particular, when k is a field of positive characteristic and f defines a non-trivial line in the affine plane A(k)(2), (we shall call such a V as an Asanuma threefold), then V not congruent to A(k)(3) although V x A(k)(1) congruent to A(k)(4) thereby providing a family of counter-examples to Zariski's cancellation conjecture for the affine 3-space in positive characteristic. Our main result also proves a special case of the embedding conjecture of Abhyankar Sathaye in arbitrary characteristic.
    Compositio Mathematica 06/2014; 150(6). DOI:10.1112/S0010437X13007793
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let X be an algebraic curve. We study the problem of parametrizing geometric structures over X which are only generically defined. For example, parametrizing generically defined maps (rational maps) from X to a fixed target scheme Y. There are three methods for constructing functors of points for such moduli problems (all originally due to Drinfeld), and we show that the resulting functors are equivalent in the fppf Grothendieck topology. As an application, we obtain three presentations for the category of D-modules ‘on’ B(K)∖G(𝔸)/G(𝕆), and we combine results about this category coming from the different presentations.
    Compositio Mathematica 05/2014; 150(5). DOI:10.1112/S0010437X13007707
  • [Show abstract] [Hide abstract]
    ABSTRACT: As the simplest case of Langlands functoriality, one expects the existence of the symmetric power $S^n(\pi )$, where $\pi $ is an automorphic representation of ${\rm GL}(2,{\mathbb{A}})$ and ${\mathbb{A}}$ denotes the adeles of a number field $F$. This should be an automorphic representation of ${\rm GL}(N,{\mathbb{A}})$ ($N=n+1)$. This is known for $n=2,3$ and $4$. In this paper we show how to deduce the general case from a recent result of J.T. on deformation theory for ‘Schur representations’, combined with expected results on level-raising, as well as another case (a particular tensor product) of Langlands functoriality. Our methods assume $F$ totally real, and the initial representation $\pi $ of classical type.
    Compositio Mathematica 05/2014; 150(5). DOI:10.1112/S0010437X13007653
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: We prove that, for simple modules $M$ and $N$ over a quantum affine algebra, their tensor product $M \otimes N$ has a simple head and a simple socle if $M \otimes M$ is simple. A similar result is proved for the convolution product of simple modules over quiver Hecke algebras.
    Compositio Mathematica 04/2014; 151(02). DOI:10.1112/S0010437X14007799
  • [Show abstract] [Hide abstract]
    ABSTRACT: Following Jacquet, Lapid and Rogawski, we define a regularized period of an automorphic form on \$\text{GL}_{n+1}\times \text{GL}_{n}\$ along the diagonal subgroup \$\text{GL}_{n}\$ and express it in terms of the Rankin-Selberg integral of Jacquet, Piatetski-Shapiro and Shalika. This extends the theory of Rankin-Selberg integrals to all automorphic forms on \$\text{GL}_{n+1}\times \text{GL}_{n}\$.
    Compositio Mathematica 04/2014; 151(04):665-712. DOI:10.1112/S0010437X14007362
  • Compositio Mathematica 04/2014; 150(4). DOI:10.1112/S0010437X13007574
  • [Show abstract] [Hide abstract]
    ABSTRACT: We construct new indecomposable elements in the higher Chow group CH 2 (A,1) of a principally polarized Abelian surface over a p-adic local field, which generalize an element constructed by Collino [Griffiths’ infinitesimal invariant and higher K-theory on hyperelliptic Jacobians, J. Algebraic Geom. 6 (1997), 393-415]. These elements are constructed using a generalization, due to Birkenhake and Wilhelm [HumbertsurfacesandtheKummerplane, Trans. Amer. Math. Soc. 355 (2003), 1819-1841 (electronic)], of a classical construction of Humbert. They can be used to prove a non-Archimedean analogue of the Hodge-D-conjecture – namely, the surjectivity of the boundary map in the localization sequence – in the case where the Abelian surface has good and ordinary reduction.
    Compositio Mathematica 04/2014; 150(4). DOI:10.1112/S0010437X13007690